Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
purplepeople

Bumps on Tongue

So I was just brushing my teeth and noticed that the back of my tongue is covered in pretty big lumps.

i read on google that bumps can sometimes be caused by antibiotics and i was wondering if anyone else had experienced this and if it went away.

Share this post


Link to post
Share on other sites

Yep it can indeed as it is killing bacteria ( including the good stuff )

its like when you over clean below

you get thrush

go see your doc and get a oral pill for it , it will be gone by the morning

on the other hand

if it is not thrush - can be a sign that you are reacting badly to the antibiotic !

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×